# SDR SWIA201128496

- Difficulty date: November 6, 2011
- Submitted: November 11, 2011
- Operation: Air carrier
- Aircraft: N449SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7699
- Aircraft time: 23,083 hours, 18,144 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MIDDLE OVERWING EXTERIOR EMERGENCY LIGHT IS OUT ON RIGHT SIDE. (FLT 4473)  RELAMPED EMERGENCY LIGHT.
